A Ricardian Model with a Continuum of Goods under Nonhomothetic Preferences: Demand Complementarities, Income Distribution, and North‐South Trade release_b22iukl35bcajgoe2xyl2cxpxy

by Kiminori Matsuyama

Published in Journal of Political Economy by University of Chicago Press.

2000   Volume 108, p1093-1120

Archived Files and Locations

application/pdf  186.2 kB
file_inqzmbgpwnbqro2wgbxkdejnfq
www.iwb.econ.uni-muenchen.de (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2000
Language   en ?
DOI  10.1086/317684
Wikidata  Q56041863
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-3808
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 1a5b735c-73ff-4655-83ae-dc00ef0227d8
API URL: JSON